# SDR AALA20130828011

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 42,252 hours, 6,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ON RT SIDE OF FS, JUST AFT OF WING INOPERATIVE. REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT ON RT SIDE OF FS, JUST AFT OF WING.  OPERATION CHECKED NORMAL.
